Panadol SinusMAX is a non drowsy formula that provides fast and effective relief of sinus congestion and pressure.
**Where applicable, items have a minimum of nine-month shelf life before expiry unless otherwise stated on product description.
Place of Origin
For oral use only. Adults (including the elderly) and children aged 12 years and over: Take 2 caplets with water, every 4 to 6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 caplets per day.
Children under 12 years: Not recommended, except on the advice of a doctor.
Keep in cool and dry place
Do not use if you are allergic to Paracetamol and/or Phenylephrine Hydrochloride or any of the other ingredients in ths product.
Do not take with any other products containing Paracetamol and/or Phenylephrine Hydrochloride, or other medicines for the relief of cough and cold, congestion or blocked nose.
Do not use if you are taking or have taken in the past two weeks drugs called, Monoamine Oxidase Inhibitors (MAOI's) usually used to treat depression.